| Model Number |
801763 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) verified the reported complaint.He replaced the power manager board.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the central control monitor (ccm) displayed red x's over the suction and vent pump icons.The ccm was used for the remainder of the case with the alarms continuing.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated blocks: d9 and h6.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.